# SDR 20010129CW010

- Difficulty date: December 13, 2000
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N488XJ
- Make and model: Beech C90A
- Aircraft serial: LJ1527
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Filter Element
- Part number: 256566250
- Condition: Missing
- Location: Suction Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LANDING, HAND PUMP SUCTION LINE FILTER ELEMENT NOT INSTALLED FROM BUILD.AIRCRAFT TOTAL TIME 799.8
